# SDR C2XA07CL010

- Difficulty date: January 22, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N17928
- Make and model: Emb EMB-145EP
- Aircraft serial: 145007
- Aircraft time: 20,036 hours, 18,288 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 3801D2MODA
- Part serial: 592
- Condition: Burned
- Location: Temp
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT NR 2676, THE CREW REPORTED A BURNING ODOR IN THE COCKPIT AND CABIN DURING ICE CONDITIONS THROUGHOUT DESCENT.  MAINTENANCE INSPECTED AND FOUND THE TERMINAL BURNED ON THE CAPTAINS WINDSHIELD TEMP CONTROLLER.  THE TEMP CONTROLLER WAS REPLACED AND OPERATIONAL CHECKS WERE GOOD.
